# SDR DALA2021070603737

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Condition: Missing
- Location: Bs 1701 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 MISSING FASTENER ON FRAME ANGLE AT AFT CARGO COMPARTMENT, BTW S-26L AND S-27L, STA. 1701. CORREECTIVE ACTION: SUMMARY OF NRC 00386: FASTENER ON FRAME ANGLE AT AFT CARGO COMPARTMENT, BTW S-26L AND S-27L, STA. 1701 WAS INSTALLED PER ER /A 472905-14AD. REV. B. (1862445)
